English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58335/91896 (63%)
造访人次 : 8516      在线人数 : 184
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/115404


    题名: Balanced $k$-decompositions of graphs
    作者: Hsiang-Chun Hsu;Gerard Jennhwa Chang
    关键词: Balanced;k-coloringBalanced;k-decompositionp;Connectivity;Tree;Complete multipartite graphs
    日期: 2012-07
    上传时间: 2018-10-25 12:10:54 (UTC+8)
    出版者: Elsevier
    摘要: For a given integer , a balanced-coloring of a graph is a mapping such that for , where for . The balanced -decomposition number of is the minimum integer with the property that for any balanced -coloring there is a partition such that induces a connected subgraph with and for and . In this paper, we determine for some graphs of high connectivity, trees and complete multipartite graphs.
    關聯: Discrete Applied Mathematics 160(10-11), p.1639-1642
    DOI: 10.1016/j.dam.2012.02.029
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Balanced k-decompositions of graphs.pdf199KbAdobe PDF0检视/开启
    index.html0KbHTML68检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈